# SDR AALA201510029011

- Difficulty date: October 1, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 46,096 hours, 21,498 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640140
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151GF HAS DELAMINATION.  REPLACED FLOORBOARD IAW AMM 53-42-14-400-001-A.
